MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE
Catalog Number 50000000L
Medical Device Problem Code Decreased Pump Speed (1500)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue was isolated to a faulty circulation pump.The arctic sun 5000 was evaluated upon receipt.The unit was primed to fill during decon.Device would not fill.Circulation pump was replaced.Flow meter during post repair due to low flow in bypass mode did not meet manufacturer specifications.Flow meter was replaced.The arctic sun passed functionality testing in compliance with manufacturer specifications, functions normally and is ready for use.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the biomed stated that they received the loaner arctic sun device, and it would not fill, no suction at left port.Per follow up information received via task on 31mar2025, sample has been received for repair.No patient involved at the time of the malfunction.Per additional information updated based on evaluation on 23jun2025, flow meter being replaced post repair due to low flow in bypass mode not meeting manufacturer specifications.

Brand Name
ARCTIC SUN® 5000
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22346211
Report Number1018233-2025-05222
Device Sequence Number18272698
Product Code DWJ
UDI-Device Identifier00801741080159
UDI-Public(01)00801741080159(11)191122
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50000000L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown